MathSciNet Relay Station
MathSciNet bibliographic data
MR1623973 (99d:13003) 13A35 (13H10)
Aberbach, Ian; Katzman, Mordechai; MacCrimmon, Brian Weak F-regularity deforms in ${\bf Q}$-Gorenstein rings. J. Algebra 204 (1998), no. 1, 281–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement